# SDR CA061114011

- Difficulty date: November 6, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 10,958 hours
- Engine: Cfmint CFM567B22
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935841
- Condition: Cracked
- Location: Cockpit
- Part time: 13,936 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON NOV. 6, 2006 A/C 011 EXPERIENCED A CRACKED NR 5 LT EYEBROW WINDOW. THE A/C CONTINUED TO ITS DESTINATION WITHOUT ANY FURTHER EVENTS. THE NR 5 WINDOW WAS REPLACED.BOEING IS AWARE OF THIS IN SERVICE ISSUE AND HAS INITIATED SERVICE RELATED PROBLEM (SRP) 56-0018. BOEING HAS ALSO ISSUED SERVICE BULLETIN 737-56-1017 TO PROVIDE 737NG OPERATORS WITH AN OPTION TO REPLACE THE NR 4 AND 5 WINDOWS WITH STRUCTURAL PLUGS. WESTJET IS PLANNING ON INCORPORATING THIS SERVICE BULLETIN.
